# SDR CA130222003

- Difficulty date: February 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 10,635 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 1145140351
- Condition: Twisted
- Location: Cargo Door
- Part time: 382 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TURN AROUND GROUND CREWS TRIED TO OPEN CARGO DOOR THEY THOUGHT THE HANDLE WAS STIFF BUT DOOR OPENED.  ACFT WAS LOADED, WHEN THE CREW TRIED TO CLOSE DOOR THE HANDLE WAS JAMMED.  CREW CALLED MAINTENANCE AND ADVISED THEM OF THE SITUATION.  AN AME WAS FLOWN TO SITE TO EXAMINE DOOR AND FOUND THE LOCKING PIN GUIDE ON THE HANDLE WAS TWISTED AND CRACKED.  THE HANDLE ASSY WAS REPLACED WITH A SERVICEABLE UNIT AND DOOR OPERATION CHECKED SERVICEABLE.
